# SDR SWAA2016112910075

- Difficulty date: November 22, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 56,216 hours, 32,951 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45301
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD UPPER LEADING EDGE STRINGER CRACKED.  R&R STRINGER IAW DWG AND SRM.
